# SDR SWAA2021081590073

- Difficulty date: June 4, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 53,904 hours, 28,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FWD CARGO COMPARTMENT R/H SIDEPLATE UPPER SURFACE RBL-22 WITH CORROSION AT SEVERAL SPOTS FROM STA 500A-500D [MARKED 226-030]_WL 154.0 / REMOVED CORROSION AT FWD CARGO COMPARTMENT R/H SIDEPLATE UPPER SURFACE RBL-22 FROM STA 500A TO 500D FOUND OUT LIMIT IN REFERENCE SRM 51-10-02-0G-0; 53-00-53-1A-2 FIGURE 103 DETAIL D; REMOVED AND REPLACED SIDE PLATE IN REFERENCE SRM 51-40-02-0G-0 AND DRAWING 143A7501
